# SDR 2013FA0000088

- Difficulty date: February 13, 2013
- Submitted: February 13, 2013
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Condition: Failed
- Location: Magneto
- Part time: 90 hours
- Component: Magneto, Bendix
- Component part number: 10349220
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

MAGNETO UNDERWENT 500 HOUR CHECK, IN APRIL 2012.  90 SERVICE HOURS LATER,  MAGNETO WAS INSPECTED DUE TO UNRELATED PROBLEM.  DISCOVERED THE CONTACT POINT SET TO HAVE FAULT IN MFG.  CONTACT POINTS WERE OFFSET BY ABOUT HALFWAY AND APPEAR BURNED.  THE OFFSET IS ABOUT 50 PERCENT.  PREVIOUSLY THE MAG HAD LARGER RPM DROP BUT NOW HAS EXPECTED 75-100 RPM DROP WITH NEW POINTS INSTALLED.
